American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46K10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Anar Dosi. Multinormed $W^{\ast}$-algebras and unbounded operators. Proc. Amer. Math. Soc. 140 (2012) 4187-4202.
Abstract, references, and article information   
View Article: PDF

[2] Gabriel Picioroaga. The inner amenability of the generalized Thompson group. Proc. Amer. Math. Soc. 134 (2006) 1995-2002. MR 2215768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Florin Pop. On local representations of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 3569-3576. MR 2084078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wei Wu. Locally pre-$C$*-equivalent algebras. Proc. Amer. Math. Soc. 131 (2003) 555-562. MR 1933347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maria Fragoulopoulou. Structure of contractible locally $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 2889-2896. MR 1840090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stanislav Krugliak and Yurii Samoilenko. On the complexity of description of representations of $*$-algebras generated by idempotents. Proc. Amer. Math. Soc. 128 (2000) 1655-1664. MR 1636978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. H. Kulkarni. Representation of a real $B\sp *$-algebra on a quaternionic Hilbert space . Proc. Amer. Math. Soc. 121 (1994) 505-509. MR 1186133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul L. Patterson. Involutions on algebras arising from locally compact groups . Proc. Amer. Math. Soc. 121 (1994) 739-745. MR 1185273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Schōichi Ōta. A note on commutativity of unbounded representations . Proc. Amer. Math. Soc. 118 (1993) 489-493. MR 1123664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Schōichi Ōta. Commutativity of unbounded representations . Proc. Amer. Math. Soc. 117 (1993) 1051-1056. MR 1145950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Itsuko Ikeda and Atsushi Inoue. Invariant subspaces for closed $*$-representations of $*$-algebras . Proc. Amer. Math. Soc. 116 (1992) 737-745. MR 1097345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andreas Kasparek. Extensions of $*$-representations . Proc. Amer. Math. Soc. 109 (1990) 1069-1077. MR 1012932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Atsushi Inoue. Selfadjointness of the $*$-representation generated by the sum of two positive linear functionals . Proc. Amer. Math. Soc. 107 (1989) 665-674. MR 982404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Van Daele and A. Kasparek. On the strong unbounded commutant of an $\mathcal{O}^*$-algebra . Proc. Amer. Math. Soc. 105 (1989) 111-116. MR 973842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Inoue. Selfadjointness of $\ast$-representations generated by positive linear functionals . Proc. Amer. Math. Soc. 93 (1985) 643-647. MR 776195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sa Ge Lee. Approximate topology on ${\rm Rep}(A)$ . Proc. Amer. Math. Soc. 86 (1982) 461-463. MR 671216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Subhash J. Bhatt. On Jordan representations of unbounded operator algebras . Proc. Amer. Math. Soc. 84 (1982) 393-396. MR 640239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James D. Powell. Representations of locally convex $\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 44 (1974) 341-346. MR 0361803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George R. Giellis. A characterization of Hilbert modules . Proc. Amer. Math. Soc. 36 (1972) 440-442. MR 0320763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1